hi I recently came down with a case of BV and was prescribed oral metronidazole for a week. I am about to take dose 2/14 and so far I am really psyched out about the side effects. So far I am feeling/experiencing:

Dry mouth

Body ache/pain in limbs and belly

Some confusion/brain fog

Light dizziness

Drowsiness

Some shakiness

I am a university student and I have my first midterm tomorrow. I really don’t want to stop taking this medication because I’m worried of the bacteria coming back more resilient but I’m worried about the side effects hindering my academic ability. What can I do to best manage the side effects? Should I change the medication? I only want to do that as a last resort because I don’t have a car right now and therefore my commuting ability is very limited. I’m really psyching myself out right now reading websites on Flagyl side effects but I don’t want to make any impulsive decisions that could lead to the worsening of my BV, any advice is appreciated

More details: 5 2 110lb I had one glass of wine (uncle’s birthday) 16 hours before my first dose. I asked about this and the nurse said it was okay as long as I don’t drink during the course of treatment or 72 hours after

Source link